# SDR GTIA2021030135615

- Difficulty date: February 26, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N686NK
- Make and model: Airbus A321-231
- Aircraft serial: 8141
- Aircraft time: 9,426 hours, 4,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY FAILED OPS CHECK. SDR CREATED.-REVIEWED LTPR NRI 5001055828-0010 AND EPSU 10WL BATTERY HAS BEEN REPLACED IAW AMM 33-51-38-400-002-A REV 68 OPS CHECK GOOD
